# SDR DHL2002715010

- Difficulty date: October 22, 2002
- Submitted: October 25, 2002
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RTO AT CVG MAXIMUM ATTAINED AIRSPEED 5 KIAS.  UPON INITIATION OF TO THRUST, THE TO WARNING HORN SOUNDED. AFTER TAXIING CLEAR OF THE RUNWAY, NOTIFIED FLIGHT CONTROL AND ADVISED THEM OF THE PROBLEM.  MX CONTROL HAD BEEN NOTIFIED PRIOR TO CALLING FC.  AFTER WE MOVED THE SPEED BRAKE HANDLE IN & OUT OF DETENT SEVERAL TIMES THE PROBLEM APPEARED TO BE SOLVED.  THE REMAINDER OF THE FLIGHT WAS UNEVENTFUL.
